# SDR SWIA200210515

- Difficulty date: January 2, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 1,202 hours, 1,013 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADC NR 1 FAILED INFLIGHT.  ERRATIC V/S INDICATIONS.  VSI INDICATIONS HAPPENING FOR APPROXIMATELY 4 MINUTES PRIOR TO FAILURE.  INSTALLED SERVICEABLE ADC 850A IAW 34-13-00.  ALL CHECKS OK ON GROUND AT THIS TIME.
